# SDR HALA2019061800300

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08574
- Aircraft time: 1,840 hours, 357 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fault Light
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM ENG2 FIRE LOOP B FAULT DURING CLIMB,  LASTED 1 MINUTE, ANOTHER OCCURRENCE DURING CRUISE FL 340 LAST 1 MIN, BOTH CLEARED AT STATUS.  PERFORMED TROUBLESHOOTING OF ENG FIRE LOOP B FAULT PER TSM 26-12-00-810-806-A. PERFORMED OPS TEST OF OVERHEAT DETECTION SYS PER AMM 26-12-00-710-002-A FDU1+2 TESTS PASS, NO FAULT NOTED, SECURITY CHECK GOOD, OK FOR SERVICE.
